Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 30, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at May 15, 2011, 9:15 AM CDT for Peoria County, Tazewell County, Woodford County, Illinois. It took effect at May 15, 2011, 7:00 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- May 15, 2011, 9:15 AM CDT (14:15 UTC)
- In effect from
- May 15, 2011, 7:00 PM CDT
- Expired
- May 16, 2011, 10:55 AM CDT
- In force
- 16 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Peoria County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 62 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River at Peoria (PIAI2).
- Action stage
- 17 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
146
WGUS43 KILX 151415
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
915 AM CDT SUN MAY 15 2011
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
ILLINOIS RIVER NEAR PEORIA AFFECTING PEORIA...TAZEWELL AND WOODFORD
COUNTIES
.SYNOPSIS...HEAVY RAINS OF 2 TO 3 INCHES THAT FELL IN PARTS OF THE
ILLINOIS RIVER BASIN FROM PEORIA NORTHEAST INTO MARSHALL COUNTY SINCE
FRIDAY EVENING WILL CAUSE THE RIVER TO RISE BACK ABOVE FLOOD STAGE IN
PEORIA THIS EVENING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC143-179-203-160415-
/O.NEW.KILX.FL.W.0030.110516T0000Z-110519T0600Z/
/PIAI2.1.ER.110516T0000Z.110517T0000Z.110519T0000Z.NO/
915 AM CDT SUN MAY 15 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE ILLINOIS RIVER NEAR PEORIA.
* FROM THIS EVENING TO LATE WEDNESDAY NIGHT.
* AT 830 AM SUNDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 18 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 18.2 FEET BY MONDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 18 FEET...SOME FLOODING BEGINS TO BOTTOMLAND NOT
PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
ILLINOIS RIVER
PEORIA 18 17.8 SUN 8 AM 18.1 18.2 18.1
$$
072 follow-up statements
808
WGUS83 KILX 160127
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
827 PM CDT SUN MAY 15 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
ILLINOIS RIVER NEAR PEORIA AFFECTING PEORIA...TAZEWELL AND WOODFORD
COUNTIES
ILLINOIS RIVER AT HAVANA AFFECTING FULTON AND MASON COUNTIES
ILLINOIS RIVER AT BEARDSTOWN AFFECTING BROWN...CASS...MORGAN AND
SCHUYLER COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC143-179-203-161527-
/O.EXT.KILX.FL.W.0030.000000T0000Z-110519T0000Z/
/PIAI2.1.ER.110517T0000Z.110517T0600Z.110518T1800Z.NO/
827 PM CDT SUN MAY 15 2011
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER NEAR PEORIA.
* UNTIL WEDNESDAY EVENING.
* AT 730 PM SUNDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE
TO RISE TO NEAR 18.1 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...SOME FLOODING BEGINS TO BOTTOMLAND NOT
PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
ILLINOIS RIVER
PEORIA 18 17.8 SUN 7 PM 17.9 18.1 18.0
$$
ILC057-125-161526-
/O.CON.KILX.FL.W.0017.000000T0000Z-000000T0000Z/
/HAVI2.2.ER.110421T1337Z.110503T1300Z.000000T0000Z.NO/
827 PM CDT SUN MAY 15 2011
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HAVANA.
* UNTIL FURTHER NOTICE.
* AT 730 PM SUNDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.7 FEET BY
TUESDAY EVENING THEN BEGIN FALLING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
ILLINOIS RIVER
HAVANA 14 17.3 SUN 7 PM 17.4 17.6 17.7
$$
ILC009-017-137-169-161526-
/O.CON.KILX.FL.W.0018.000000T0000Z-000000T0000Z/
/BEAI2.2.ER.110421T2045Z.110504T1100Z.000000T0000Z.NO/
827 PM CDT SUN MAY 15 2011
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT BEARDSTOWN.
* UNTIL FURTHER NOTICE.
* AT 745 PM SUNDAY THE STAGE WAS 18.5 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY
FRIDAY AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
ILLINOIS RIVER
BEARDSTOWN 14 18.5 SUN 8 PM 18.4 18.4 18.4
$$020
WGUS83 KILX 161555
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1055 AM CDT MON MAY 16 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
ILLINOIS RIVER NEAR PEORIA AFFECTING PEORIA...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC143-179-203-161625-
/O.CAN.KILX.FL.W.0030.000000T0000Z-110519T0000Z/
/PIAI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1055 AM CDT MON MAY 16 2011
THE FLOOD WARNING IS CANCELLED FOR
THE ILLINOIS RIVER NEAR PEORIA.
* AT 930 AM MONDAY THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 18 FEET.
* FORECAST...THE RIVER CRESTED JUST BELOW FLOOD STAGE AT 17.95 FEET
AT 4 PM SUNDAY. THE RIVER IS FORECAST TO RISE A BIT TO 17.8 FEET
LATE TONIGHT WHICH IS 0.2 FEET BELOW FLOOD STAGE AND REMAIN NEARLY
STEADY FOR A FEW DAYS.
* IMPACT...AT 18 FEET...SOME FLOODING BEGINS TO BOTTOMLAND NOT
PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU
ILLINOIS RIVER
PEORIA 18 17.7 MON 9 AM 17.7 17.8 17.8
$$
07What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 15, 6:26 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, May 15, 6:26 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 626 AM CDT SUN MAY 15 2011 .DISCUSSION... ISSUED 255 AM CDT SUN MAY 15 2011 ONE MORE DAMP AND CHILLY DAY EXPECTED BEFORE CONDITIONS STEADILY IMPROVE THROUGH THE WEEK. HIGHLY AMPLIFIED UPPER AIR PATTERN IS CURRENTLY EVIDENT ACROSS NORTH AMERICA. STRONG HIGH OVER SASKATCHEWAN IS SANDWICHED BETWEEN DEEP UPPER LOWS OVER QUEBEC AND OFF THE COAST OF NORTHERN CALIFORNIA. FURTHER SOUTH...ANOTHER LOW REMAINS TRAPPED IN THE BLOCKING PATTERN OVER THE OHIO RIVER VALLEY. SHORT TERM...TODAY THROUGH TUESDAY OHIO VALLEY UPPER LOW WILL MEANDER VERY SLOWLY EASTWARD TODAY...KEEPING STRONG CYCLONIC FLOW IN PLACE ACROSS THE MIDWEST. TRAILING VORT LOBE AND ASSOCIATED SURFACE TROUGH EXTENDING ACROSS NORTHERN ILLINOIS INTO IOWA WILL SINK SOUTHWARD AROUND THE LOW...PROVIDING A FOCUS FOR SHOWERS. CURRENT RADAR IMAGERY SHOWS WIDESPREAD SHOWERS ALONG AND NORTH OF A DES MONIES IOWA TO INDIANAPOLIS INDIANA LINE...AND EXPECT THOSE TO DROP SOUTHWARD THROUGH THE KILX CWA TODAY. HAVE THEREFORE GONE WITH CATEGORICAL POPS ACROSS THE BOARD. IN ADDITION TO THE RAIN...BRISK NORTHERLY WINDS GUSTING UP TO 25 MPH COMBINED WITH TEMPERATURES STRUGGLING TO REACH THE LOWER TO MIDDLE 50S WILL PUT A DISTINCT CHILL IN THE AIR. AS SURFACE TROUGH DROPS FURTHER SOUTHWARD...STRONGEST LIFT AND BEST PRECIP CHANCES WILL SHIFT INTO THE OHIO RIVER VALLEY TONIGHT. ALL 00Z 15 MAY MODELS HOLD ONTO SHOWERS ACROSS AT LEAST THE SOUTHERN TWO-THIRDS OF THE CWA THROUGH THE EVENING...BEFORE DRIER AIR GRADUALLY WORKS ITS WAY SOUTHWARD OVERNIGHT. NAM FORECAST SOUNDINGS AND RH PROFILES SUGGEST CLEARING SKIES ACROSS THE ILLINOIS RIVER VALLEY BY MID TO LATE EVENING...THEN FURTHER SOUTHEAST TOWARD THE I-57 CORRIDOR BY DAWN MONDAY. CURRENT SATELLITE IMAGERY ALREADY SHOWS THIS DRIER AIR IN PLACE ACROSS NORTHERN MINNESOTA/WISCONSIN...SO THINK NAM HAS A GOOD HANDLE ON THE PROJECTED MOISTURE PROFILE BEHIND THE DEPARTING WAVE. OVERNIGHT LOW TEMPERATURES WILL BE QUITE CHILLY...WITH READINGS DIPPING INTO THE UPPER 30S WHERE CLEARING OCCURS. DESPITE COLD TEMPS...DO NOT THINK FROST WILL BE AN ISSUE...AS WINDS WILL REMAIN AROUND 10 MPH THROUGH THE NIGHT. HIGH PRESSURE WILL BUILD EASTWARD ON MONDAY...PROVIDING MOSTLY SUNNY SKIES. BRISK NORTHERLY WINDS WILL KEEP TEMPS SEVERAL DEGREES BELOW NORMAL FOR THIS TIME OF YEAR...BUT THE SUNSHINE WILL AT LEAST HELP BOOST THEM BACK INTO THE LOWER 60S. THE HIGH WILL SHIFT A BIT FURTHER EASTWARD MONDAY NIGHT...EVENTUALLY REACHING THE MISSISSIPPI RIVER BY 12Z TUE. WITH CLEAR SKIES AND DECREASING WINDS...CHILLY OVERNIGHT LOWS IN THE MIDDLE TO UPPER 30S CAN BE EXPECTED. COULD POTENTIALLY BE SOME PATCHY FROST IN LOW-LYING/RURAL AREAS WEST OF I-57 EARLY TUESDAY MORNING...BUT WILL LEAVE OUT OF FORECAST DUE TO PRESENCE OF LIGHT NORTHERLY WINDS OF 5 TO 10 MPH OVERNIGHT. LONG TERM...WEDNESDAY THROUGH SATURDAY 00Z MODELS CONTINUE TO INDICATE DEEP UPPER TROUGHING OVER THE OHIO RIVER VALLEY THROUGH AT LEAST THE MIDDLE OF THE WEEK...ENSURING BELOW NORMAL TEMPS INTO THURSDAY. BOTH ECMWF/GFS SUGGEST ADDITIONAL ENERGY ROTATING AROUND THE TROUGH WILL BRING CLOUDS AND PERHAPS A FEW LIGHT SHOWERS TO THE E/NE CWA ON WEDNESDAY...HOWEVER WITH SURFACE RIDGE AXIS POISED JUST TO THE WEST...THINK RAIN CHANCES WILL REMAIN MINIMAL AT BEST. BY THE END OF THE WEEK...THE TROUGH WILL FINALLY BEGIN TO GET A PUSH EASTWARD AS RIDGING BUILDS IN FROM THE WEST. THIS WILL ALLOW TEMPS TO RETURN TO NEAR NORMAL IN THE LOWER TO MIDDLE 70S BY FRIDAY. AFTER THAT...NEXT SLOW-MOVING UPPER LOW WILL TRY TO MEANDER EASTWARD BY THE WEEKEND. GFS CONTINUES TO AGGRESSIVELY DRIVE PRECIP INTO ILLINOIS AS EARLY AS FRIDAY...WHILE ECMWF HOLDS IT BACK UNTIL SATURDAY AFTERNOON/NIGHT. GIVEN PERSISTENT BLOCKING PATTERN...ECMWF IS DEFINITELY THE WAY TO GO HERE. AS A RESULT...WILL KEEP FORECAST DRY UNTIL SATURDAY AT THE EARLIEST. BARNES && .AVIATION... ISSUED 626 AM CDT SUN MAY 15 2011 CONDITIONS WILL REMAIN IFR THIS MORNING AS LOW STRATUS CLOUDS AND RAIN CONTINUES TODAY AND INTO THIS AFTERNOON. CLOUD HEIGHT SHOULD RISE SOME...INTO LOWER MVFR CATEGORY AS WINDS INCREASE AND BECOME GUSTY AT TIMES. IN ADDITION...DRIER AIR IS TRYING TO ADVECT INTO THE AREA FOR LATER THIS AFTERNOON AND INTO THIS EVENING. AS THE TROUGH ROTATES OUT OF THE AREA...PCPN SHOULD BEGIN TO COME TO AN END...AND BE GONE DURING THE NIGHT TIME HOURS. WINDS WILL REMAIN NORTHERLY AND SHOULD BECOME GUSTY FOR THIS AFTERNOON. WINDS DECREASE ONCE RAIN ENDS AND SKY CONDITIONS BECOME MOSTLY CLEAR. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 15, 6:01 AM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 601 AM CDT SUN MAY 15 2011 ILZ036-040-041-047-049-050-161115- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 601 AM CDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. THE ILLINOIS RIVER WILL CONTINUE TO SLOWLY FALL...BUT WILL REMAIN ABOVE FLOOD STAGE DOWNSTREAM OF PEORIA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE ILLINOIS RIVER WILL CONTINUE TO SLOWLY FALL...BUT WILL REMAIN ABOVE FLOOD STAGE DOWNSTREAM OF PEORIA THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027>031-037-038-042>046-048-051>057-061-062-066-067-071-072- 161115- CHAMPAIGN-CHRISTIAN-CLAY-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- EFFINGHAM-JASPER-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE- PEORIA-PIATT-RICHLAND-SANGAMON-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 601 AM CDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ063-068-073-161115- CLARK-CRAWFORD-LAWRENCE- 601 AM CDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE WABASH RIVER WILL REMAIN ABOVE FLOOD STAGE DOWNSTREAM OF TERRE HAUTE THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. AUTEN
In the hours before
Local storm report, May 15, 7:16 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
716 AM CDT SUN MAY 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN ALTONA 41.12N 90.16W
05/15/2011 M1.07 INCH KNOX IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 2 SW CAMP GROVE 41.06N 89.66W
05/15/2011 M2.21 INCH STARK IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 5 NE AVON 40.71N 90.37W
05/15/2011 M1.10 INCH FULTON IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, May 15, 8:00 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
800 AM CDT SUN MAY 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 W PRINCEVILLE 40.93N 89.79W
05/15/2011 M1.54 INCH PEORIA IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
05/15/2011 M1.26 INCH KNOX IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, May 15, 8:42 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
842 AM CDT SUN MAY 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN HOPEWELL 40.98N 89.46W
05/15/2011 M1.75 INCH MARSHALL IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN GERMANTOWN HILLS 40.77N 89.47W
05/15/2011 M2.21 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 SSE BRADFORD 41.14N 89.64W
05/15/2011 M1.57 INCH MARSHALL IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.